MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint the customer experienced that their abl800 flex analyzer (serial number; (b)(6)) measured approximately 20 mmol too high for sodium (na) for about an hour from 11:51 to 12:53 on (b)(6) 2026.A sample was run on the analyzer at 11:48, but it did not produce a result, and other samples from the same time on different analysis equipment also failed, as they were coagulated.At 12:53, the analyzer resolved the problem on its own and measured correctly again.The patient has na results of 132 mmol/l on the 16/2-26 at 10:31 from alinity instrument.On the abl800 flex analyzer they received na results on 157 mmol/l 16/2-26 at 12:00 and 153 mmol/l 16/2-26 at 12:27 they have checked if there was saline water running but that was apparently not the case.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24387691
Report Number3002807968-2026-00016
Device Sequence Number21378731
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R1929N001
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2014
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown